# SDR IPXA2017081820675

- Difficulty date: August 2, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062520
- Part serial: F19005
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT INBD FLAP VANE LOWER SKIN PUNCTURED 77 INCHES FROM INBD EDGE & 20 INCHES FROM T/E.  REPAIRED THE FLAP VANE LOWER SKIN IAW SRM 51-71-00, PARA. 19B. MAJOR.
